Wu, Z.Shi, P.Su, H.Chu, J.2014-12-172014-12-172011Information Sciences, 2011; 181(24):5534-55470020-02551872-6291http://hdl.handle.net/2440/88289Abstract not availableen© 2011 Elsevier Inc. All rights reserved.Singular systems; Markovian jump systems; Delay-dependent; l2–l∞ filtering; Linear matrix inequalityl₂-l∞ filter design for discrete-time singular Markovian jump systems with time-varying delaysl(2)-l infinity filter design for discrete-time singular Markovian jump systems with time-varying delaysJournal article002012812110.1016/j.ins.2011.07.0520002969401000122-s2.0-8005468191919691Shi, P. [0000-0001-6295-0405] [0000-0001-8218-586X] [0000-0002-0864-552X] [0000-0002-1358-2367] [0000-0002-5312-5435]